Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Glatiramer Acetate And Anaphylaxis

Glatiramer Acetate And Anaphylaxis

This past week I experienced anaphylaxis while taking glatiramer acetate. I started glatiramer acetate last year and I told my MS specialist that it made my MS symptoms worse. He brushed off my concerns and stated that MS medications don't exacerbate symptoms. I know my body and I didn't feel great taking this medication. Has anyone else experienced anything similar? My doctor wants me to try another medication, but now I'm scared to take anything else.

posted 8 months ago
A MyMSTeam Member said:

I hated C. I didn't have serious reactions to it, but Tecfidera caused muscle weakness. I haven't been on a DMD for about 4 years.

posted 8 months ago
Already a Member? Log in